MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ejrad.2010.03.021

Медицинская библиотека · European journal of radiology · 2010

MRI findings in 6 cases of children by inadvertent ingestion of diphenoxylate-atropine.

Xiao Lianxiang, Lin Xiangtao, Cao Jinfeng, Wang Xueyu, Wu Lebin

СтатьяПеревод в очереди

Аннотация

PURPOSE: Compound diphenoxylate (diphenoxylate-atropine) poisoning can cause toxic encephalopathy in children, and magnetic resonance imaging (MRI) of the brain in this condition has not been reported. This study is to analyze brain MRI findings and to investigate the relations between MRI features and possible pathophysiological changes in children.

METHODS

Six children accidentally swallowed compound diphenoxylate, 4 males, 2 females, aged 20-46 months, average 33 months. Quantity of ingested diphenoxylate-atropine was from 6 to 30 tablets, each tablet contains diphenoxylate 2.5mg and atropine 0.025 mg. These patients were referred to our hospital within 24h after diphenoxylate-atropine ingestion, and underwent brain MRI scan within 24-72 h after emergency treatment. The characteristics of conventional MRI were analyzed.

RESULTS

These pediatric patients had various symptoms of opioid intoxication and atropine toxicity. Brain MRI showed abnormal low signal intensity on T1-weighted images (T1WI) and abnormal high signal intensity on T2-weighted images (T2WI) and fluid-attenuated inversion recovery (FLAIR) imaging in bilateral in all cases; abnormal high signal intensity on T1WI, T2WI and FLAIR in 4 cases. Encephalomalacia was observed in 3 cases during follow-up.

CONCLUSION

In the early stage of compound diphenoxylate poisoning in children, multiple extensive edema-necrosis and hemorrhagic-necrosis focus were observed in basic nucleus, pallium and cerebellum, these resulted in the corresponding brain dysfunction with encephalomalacia. MRI scan in the early stage in this condition may provide evidences of brain impairment, and is beneficial for the early diagnosis, treatment and prognosis assessment.

Для цитирования: Xiao Lianxiang, Lin Xiangtao, Cao Jinfeng, Wang Xueyu, Wu Lebin. MRI findings in 6 cases of children by inadvertent ingestion of diphenoxylate-atropine.. European journal of radiology. 2010. DOI: 10.1016/j.ejrad.2010.03.021.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.